# SDR UALA2011072703845

- Difficulty date: July 26, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 60,454 hours, 21,233 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 324-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STA 324 TO 418 AT CENTER LINE HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED: INSTALLED NEW FLOOR SUPPORT REF BOCA DWG NR 141N5191 AND SRM 51-40-02.
